Andrew Sommese
TitleCited byYear
The Numerical solution of systems of polynomials arising in engineering and science
ICW Wampler
World Scientific, 2005
7952005
The adjunction theory of complex projective varieties
MC Beltrametti, AJ Sommese
Walter de Gruyter, 2011
4302011
Bertini: Software for numerical algebraic geometry
DJ Bates, JD Hauenstein, AJ Sommese, CW Wampler
3962006
Numerical continuation methods for solving polynomial systems arising in kinematics
CW Wampler, AP Morgan, AJ Sommese
Journal of mechanical design 112 (1), 59-68, 1990
2821990
Numerically solving polynomial systems with Bertini
DJ Bates, JD Hauenstein, AJ Sommese, CW Wampler
SIAM, 2013
2552013
A homotopy for solving general polynomial systems that respects m-homogeneous structures
A Morgan, A Sommese
Applied Mathematics and Computation 24 (2), 101-113, 1987
2521987
Vanishing theorems on complex manifolds
B Shiffman
Springer Science & Business Media, 2013
2322013
State failure
RH Bates
Annu. Rev. Polit. Sci. 11, 1-12, 2008
2192008
Coefficient-parameter polynomial continuation
AP Morgan, AJ Sommese
Applied Mathematics and Computation 29 (2), 123-160, 1989
1981989
Complete solution of the nine-point path synthesis problem for four-bar linkages
CW Wampler, AP Morgan, AJ Sommese
Journal of Mechanical Design 114 (1), 153-159, 1992
1841992
Computing all solutions to polynomial systems using homotopy continuation
A Morgan, A Sommese
Applied Mathematics and Computation 24 (2), 115-138, 1987
1821987
Submanifolds of Abelian varieties to Rebecca
AJ Sommese
Mathematische Annalen 233 (3), 229-256, 1978
1731978
Hyperplane sections of projective surfaces I—The adjunction mapping
AJ Sommese
Duke Mathematical Journal 46 (2), 377-401, 1979
1591979
Numerical decomposition of the solution sets of polynomial systems into irreducible components
AJ Sommese, J Verschelde, CW Wampler
SIAM Journal on Numerical Analysis 38 (6), 2022-2046, 2001
1582001
On the adjunction mapping
AJ Sommese, A Van de Ven
Mathematische Annalen 278 (1), 593-603, 1987
1491987
On the adjunction theoretic structure of projective varieties
AJ Sommese
Complex analysis and algebraic geometry, 175-213, 1986
1191986
Numerical homotopies to compute generic points on positive dimensional algebraic sets
AJ Sommese, J Verschelde
journal of complexity 16 (3), 572-602, 2000
1122000
Numerical algebraic geometry
AJ Sommese, J Verschelde, CW Wampler
The Mathematics of Numerical Analysis, volume 32 of Lectures in Applied …, 1996
1121996
Finding all isolated solutions to polynomial systems using HOMPACK
AP Morgan, AJ Sommese, LT Watson
ACM Transactions on Mathematical Software (TOMS) 15 (2), 93-122, 1989
1121989
On Reider’s method and higher order embeddings
M Beltrametti, P Francia, AJ Sommese
Duke Mathematical Journal 58 (2), 425-439, 1989
1101989
The system can't perform the operation now. Try again later.
Articles 1–20